Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

One-variable equations in free groups


Author: K. I. Appel
Journal: Proc. Amer. Math. Soc. 19 (1968), 912-918
MSC: Primary 20.10
MathSciNet review: 0232826
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.10

Retrieve articles in all journals with MSC: 20.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0232826-3
PII: S 0002-9939(1968)0232826-3
Article copyright: © Copyright 1968 American Mathematical Society